# SDR SIMA20160417002

- Difficulty date: April 17, 2016
- Submitted: April 18, 2016
- Operation: Air carrier
- Aircraft: N600BP
- Make and model: Emb EMB-145LR
- Aircraft serial: 145044
- Aircraft time: 42,854 hours, 36,318 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Inverter
- Part number: 78241
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

THREE AFT EMER FLOOR LIGHT STRIPS INOPERATIVE.  R & R NR 6 EMER LIGHT DC & AC INVERTER.  OPERATIONS CHECKED GOOD FOR ALL EMER FLOOR LIGHT STRIPS IAW AMM 33-50-11.
